# SDR SWIA200515302

- Difficulty date: July 21, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 10,659 hours, 8,325 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Part serial: 692
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 8,513 hours, 6,659 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

"STAB CH 2" STAB TRIM WILL NOT ENGAGE.  REPLACED BOTH HSTCA AND HSTMC IAW AMM 27-40-00, 27-42-01, AND 27-42-05.  OPERATIONAL CHECK GOOD, PN 7062-3, SN/OFF 799.
